Сводимость морфизмами

Т.М. Кузьмина

Verojatnostnye metody i kibernetika (1983)

  • Volume: 19, page 29-39
  • ISSN: 0132-2869

How to cite


Кузьмина, Т.М.. "Сводимость морфизмами." Verojatnostnye metody i kibernetika 19 (1983): 29-39. <http://eudml.org/doc/69226>.

author = {Кузьмина, Т.М.},
journal = {Verojatnostnye metody i kibernetika},
keywords = {partial recursive functions; m-degree; upper semilattice},
language = {rus},
pages = {29-39},
publisher = {Izd. Kazanskogo universiteta},
title = {Сводимость морфизмами},
url = {http://eudml.org/doc/69226},
volume = {19},
year = {1983},

AU - Кузьмина, Т.М.
TI - Сводимость морфизмами
JO - Verojatnostnye metody i kibernetika
PY - 1983
PB - Izd. Kazanskogo universiteta
VL - 19
SP - 29
EP - 39
LA - rus
KW - partial recursive functions; m-degree; upper semilattice
UR - http://eudml.org/doc/69226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.